Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Need help
    avatar
    NeedStrength posted:
    Hello, I have some symptoms that I would like to figure out.
    Thirst is that on treadmill after passing 800 meters with the 5 km/h speed my left leg starting to drop and I am starting stumble, then I reduce the speed and it disapears, then it comes again with a speed up. Is it an MS symptom?
    Reply
     
    avatar
    swampster1952 responded:
    Oh geez,

    Another one of those kind of people...do you have other symptoms like: crapping in your pants, filling your pockets full of pee, fatigue that ruins your day, brain fog that interrupts your thinking process, stuff like that?

    Why don't you go see a doctor if you are concerned? Maybe because this so called "symptom" is just a minor bother?

    Why waste our time with your inane query? Do some research on the web...sheesh!

    Dave
     
    avatar
    Muzzkat replied to swampster1952's response:
    Amen!
    They say: MS, you don't get it unless you got it. Well...I still don't get it! ;^)
     
    avatar
    lovesweinerdogs responded:
    Dear NeedStrength, I think the others are correct-you need to see your doctor and tell him what's happening. Drop-foot can be caused by several things.

    Also, everyone's perception of pain and disability is individual-many of us struggle every day just to continue working outside the home. I'm terrified to call in sick-if I start missing work and lose this job, it will likely be the last one I ever have, my health issues and chronic pain are that bad, no-one would hire me.

    I no longer think about getting on the treadmill-I'm doing good to get from my office to my car twice a day. So if some of us sound a little unsympathetic, please try to understand. For many of us, just the basics of everyday life are difficult.

    So, call your doctor and see what he/she says. Good luck and God speed!

    Dawn
     
    avatar
    NeedStrength replied to swampster1952's response:
    Hi Dave,
    I don't really know why you are so angry to my post, but it is your choice. Beside the symptom on treadmill it is really hard to sqeeze the sphincter of my bladder to not pee in pants and I can't resist inside the urine more than 400 cc. I am just concerned that those are early symptoms and the neuro doctors in my country are not very specialised. So I need some help. I am really sorry if some of you are very disabled by MS.
    Vanik
     
    avatar
    hackwriter responded:
    Vanik,

    Your symptoms are part of an array of MS symptoms; Multiple Sclerosis usually causes a variety of symptoms, so the two you mentioned are, as Dawn pointed out, too vague to be attributed to a neurological cause right off the bat.

    You should start by going to your primary doc and, if the doc wants to rule out a neurological cause, he/she will refer you to a specialist.

    Let us know what you find out, and try not to worry too much.

    Kim
     
    avatar
    swampster1952 replied to NeedStrength's response:
    So Vanik,

    Okay, maybe I was a little harsh! Angry? No,,,just frustrated by all the messages similar to yours where it appears that the person posting the message is just posing a question about some possibility of MS for the heck of it.

    Dave
     
    avatar
    Elizabeth_WebMD_Staff replied to swampster1952's response:
    Hi Guys!

    I understand at times frustrations run high and some questions (not particularly yours NeedsStrength) do seem like someone is grasping at straws.

    But please remember, new members that are posting here are looking for answers, for support, for direction. We can gently ask additional questions or for more information. Remember the more we can educate others about MS the better!

    Just a suggestion - If you do find a question to be ______ (not sure what word to use), please report it and say something like - "may not be appropriate question, ask Elizabeth to take a look". I will take a look and can help direct or post resources.

    Let's try this and see if it helps.

    Thanks,
    Elizabeth
     
    avatar
    jbird64 replied to NeedStrength's response:
    Vanik,
    I just wanted to say that drop-foot (although I never managed 5 km/hr on a treadmill!) and urinary incontenance were my first 2 symptoms of MS. They stayed that way, and stayed quite manageable for about 8 years until other things began to go haywire and I was finally diagnosed with MS. Now I am in that VERY disabled group another 4 years later.
    So, I am saying this because while your symptoms could be any number of things, they could also be early signs of MS. What country are you in? If the neurologists are not that good there, can you get to a place where you could get some more specialized diagnostics/treatment?
    I don't want my post to make you worry...everyone is different. But you should look into it with the help of some doctors you have confidence in.
    Best of luck, Vanik!
    Judy
     
    avatar
    swampster1952 replied to Elizabeth_WebMD_Staff's response:
    Oh brother, here we go again!

    There was nothing "inappropriate" with Vanik's post. The problem for me was how inane the question appeared to be. There wasn't enough information to be able to give him/her any sort of informed opinion.

    Dave
     
    avatar
    mmthlvr replied to swampster1952's response:
    Hey Dave,

    How are you doing with the Copaxone? Is it helping at all?
    Hugs,
    Tammy
     
    avatar
    swampster1952 replied to mmthlvr's response:
    Hello Tammy,

    I don't believe the Copaxone is "helping". since stopping the Tysabri my fatigue has gotten worse along with the ataxia. My cognitive disfunction has deteriorated also.

    I am flying to Seattle tomorrow to see my MS doctor and we will discuss other options. I would prefer to go back on the Tysabri but I doubt if my doc will go for that. We will see!

    I will be back in a week and let you all know what the doc said.

    Best,

    Dave
     
    avatar
    mmthlvr replied to swampster1952's response:
    Good luck, I hope all goes well. Please don't forget:) to let me know what happens.
    Hugs,
    Tammy
     
    avatar
    NeedStrength replied to Elizabeth_WebMD_Staff's response:
    Dear Elizabeth,
    Thank you for your positive reply, I am really need some direction, cause I am 33 and have maybe some very early MS-like symptoms or not, I don't know what to expect in the future. By the way may be some members of this site were not even been in far contact with MS disease at my age. As I realized you can not be sure of MS until of REAL symptoms, so I decided not concentrate at this mild symptoms and see what is going on! Thank you ALL guys!
    Be in Love and Patience!
     
    avatar
    Elizabeth_WebMD_Staff replied to NeedStrength's response:
    Hi Vanik,

    Glad you checked back in. I sincerely hope no other symptoms develop for you.

    Please let us know what your doctor determines and if you are referred to a neurologist.

    Elizabeth


    Featuring Experts

    Stephanie knows multiple sclerosis as a patient and as a nurse. Stephanie was diagnosed with multiple sclerosis in 2013. Shortly after being diagnosed...More

    Helpful Tips

    Help Our Community & Experts Help You - Please Read
    Welcome to the WebMD Multiple Sclerosis Community! Please don't respond to this discussion. Instead, please read before you start your ... More
    Was this Helpful?
    107 of 109 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.